Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Had partial gastric bypass surgery. Experiencing stomach ache, dizziness and vomiting. Worrisome

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1995
Answered : 1828 Questions
had a partial gastric bypass surgery in may of last year i am experiencing dull ache in belly dizziness vomiting feeling bad what could be wrongstarted few days ago i started feeling this way i feel a dull ache in belly on left side i hasd this surgery because of constant vomiting he said this would cure it i still vomit

Posted Mon, 29 Apr 2013 in Abdominal Pain
Answered by Dr. Hari Charan Perigela 2 hours later
As per your query,you had gastric bypass surgery for Gastroperesis.
Because of pain and vomiting,you are feeling dizziness.
As these symptoms developed few months after surgery,they may not be related.
But,you have to take Upper GI endoscopy,Ultrasound abdomen.
Full ache pain on the left side can be due to colon infection.
Please take Antibiotic Rifaximine,Rabeprazole with Domperidone,Antispasmodic Dicyclomine ,Pre and Probiotic capsule.
Please test your Gastric emptying time.
If you come back with above reports,I will clarify further.
Wish you good health
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor